# SDR REXA2019122751782

- Difficulty date: December 25, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 29,240 hours, 19,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Emegency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CLEANERS WERE USING THE EMERGENCY LIGHTS AS A LIGHT SOURCE.  TURNED ON THE CABIN LIGHTS AND SHUT OFF THE EMERGENCY LIGHTS. MAINTENANCE CONTACTED. REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACKS 2, 3, 4,  AND 5 IAW AMM 33-51-17.  LET BATTERY PACKS CHARGE FOR 6HRS AND PERFORMED OPS TEST IAW TS 006612 AND AMM 33-51-00. ALL CHECKED GOOD.                                 
"
